# SDR CALA2016021695105

- Difficulty date: February 12, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 47,426 hours, 19,897 cycles
- Engine: Iae V2522A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE INDICATOR LIGHT STAYS ILLUMINATED.  REPAIRED WIRE 5273-1001, FWD OF RT OVERWING ESCAPE HATCH LOWER SIDE.
